Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30914
Title: Nonlinear boundary value problems relative to the one dimensional heat equation
Authors: Véron, Laurent
Keywords: nonlinear heat fluxsingularitiesRadon measuresMarcinkiewicz spaces
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Laurent Véron, "Nonlinear boundary value problems relative to the one dimensional heat equation" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We consider the problem of existence of a solution u to δtu — δxxu = 0 in (0, T) x R+ subject to the boundary condition — ux(t,0) + g(u(t, 0)) = μ on (0, T) where μ is a measure on (0, T) and g a continuous nondecreasing function. When p > 1 we study the set of self-similar solutions of δtu — δxxu = 0 in R+ — R+ such that —ux(t,0)+up = 0 on (0,∞). At end, we present various extensions to a higher dimensional framework.
Type: Article
URI: http://hdl.handle.net/10077/30914
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30914
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue

Show full item record


CORE Recommender

Page view(s) 50

62
checked on Nov 27, 2021

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons